# SDR HEEA966665

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7650007903102
- Condition: Defective
- Location: Bleed Sov
- Part time: 493 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR ADVISORY LIGHT COMES ON WITH #1 ENGINE RUNNING AND #2 SHUTDOWN. VALVE  LEAKING.
